# SDR USAA060215

- Difficulty date: February 3, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 18,117 hours, 18,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 9453465787
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF LEFT DOOR SILL AT STA 66 CORROSION.  REMOVED AND REPLACED AFT DOOR SILL BEAM ANGLE PER SRM 53-41-14; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1 X 7 INCH.
